# SDR IPXA2017121124389

- Difficulty date: December 11, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 52,499 hours, 17,511 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Lens
- Condition: Broken
- Location: Altimeter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ACPT ALTIMETER ALT LENS IS BROKEN.R&R CPT ALTIMETER IAW AMM 34-13-01-401. TEST SATIS. P/N OFF-ON: 4039892-904, S/N OFF: 97054084, S/N ON: 98104495. EFF REF IPC: 34-13-01-03A ITEM 025.
